Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Sheriko

Member
  • Posts

    57
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

Recent Profile Visitors

2043 profile views
  1. It has been awhile since I have posted anything. Well to update everyone on my progress... In December 2007 I began getting a bunch of cysts while taking Marvelon. It was very distressing and continued up until February. Thats when I decided enough of the birth control. I stopped taking it and have been off of it now for almost 3 months. I am waiting for the dreaded 3 month return to bad skin. So far it hasn't happened. My skin actually has improved since December and January. I am just a lit
  2. Thanks for that info. It just kind of depresses me though. I am terrified of having a bad breakout again. I don't suppose I can take birth control forever, can I? I wonder how harmful it is to my body.
  3. I don't see how slowly reducing the amount of hormones in your body through artificial means is more dangerous to your cycle and hormones than by stopping cold turkey. Wouldn't stopping cold turkey be more of a shock and detriment to your body? If birth control is designed to be used consistently, then why stop ever? And why are there various levels of hormones in different pills if not to adjust the hormone levels in peoples' bodies? So on that idea, do you think it would be wise for the phar
  4. Hello all, I have noticed lots of posts in regards to stopping birth control. The vast majority appear to say that stopping birth control was the worst thing that happened to their skin. Many people complained that about 2 to 3 months after they stopped taking birth control, their skin exploded with acne. This frightens me to no end. So a question/hypothesis for you all: I believe that taking birth control pills introduces hormones into your body thereby limiting the amount of that very same
  5. Sorry I haven't posted for awhile. I am on my 6th pack of Marvelon and my skin is back to the way it use to be so long ago. My skin is fantastic. I agree that you should wait and give it a chance. I now get NO cysts. I don't even get the monthly breakout. My skin is no longer oily and I couldn't be happier. Silverlake, great news on the new BC. I am very happy for you. Good luck in the future.
  6. Actually I have a somewhat similar question. I am relocating from Japan to Canada and there is a huge time difference. What the heck do I do? I take my birth control around 9am in the morning in Japan. Does this mean I am going to have to start taking it at 7pm at night in Canada? Sheesh this is going to confuse me. Has anyone else been in a similar situation?
  7. Well I finished my third pack of Marvelon and I have 3 more days to go until I start my 4th pack. Unfortunately, I have 2 cysts developing. One cyst on the left side by my nose and one on my chin. (left side). It is the exact same spots as last time. It is driving my crazy having these recurring cysts. I think it is because I am now on my menstrual cycle. Also my face is still super oily. When will this stop? I am going crazy. I hope that during pack 4 I will see a decrease in oil. If not,
  8. Sorry about all of your problems Josh1. It seems like you are going through a lot. Believe it or not, I understand about your hair loss problems and acne. However I am a woman and I have never taken finasteride. I too am losing about 250 to 300 hairs a day. I also have extremely oily skin and hormonal acne (the cystic variety). I went to many doctors and dermatologists. They all look at my hair and tell me not to worry. The hair loss has been going on for over 8 months now, so I don't know why
  9. Hello all, I was having a hard time figuring out my acne. Do I have cysts or nodules? So I put together a list of which is which. So far I know: 1) A cyst is squishy and not hard, and a nodule is a hard lump 2) Both are large in size, greater than 5mm 3) A nodule is usually red and inflammed while a cyst can be skin colored or inflammed 4) A cyst can come to a head, while a nodule usually doesn't come to a head 5) Some people believe nodules to be worse than cysts 6) Both cysts and nodule
  10. I tried the tea bag thing and it didnt work. In fact, it made my skin burn. Now that pimple on my nose is gonna scar
  11. Well I am into the 6th day of my third pack. Things to report: 1) I woke up this morning and ran my nail down the side of my nose and it was covered in oil. I mean I could probably fill a teaspoon with the oil on my face. Gross. I hate it. 2) I have many under the skin bumps still. I am using a combination of treatments. In the morning I use 2% Nizoral cream (in case it is a fungus). At night I use a special antibiotic cream (in case it is acne). So far it hasn't changed much. I will do this c
  12. Yeah, it really does work. On Saturday, I got this massive cyst starting to form on my chin. I measured it and it was 1 cm across. Anyway, Saturday night I did the tea bag thing. Hurt a little. Oh, and I don't wash the tea bag stuff off after I finish. (Green tea is an anti-inflammatory or something). After the tea dried on my cyst, I put on some antibiotic cream and some steroid cream. The cyst was bright red (from the heat of the tea bag). Then I went to sleep. In the morning when I woke up, m
  13. I definately prefer hot compresses. Cold compresses don't seem to do anything for me. If I apply a hot green tea bag to my cyst for about 30 minutes (re-dip in hot water), then go to sleep, my cyst reduces tremendously overnight. Whereas if I use a cold compress (ice for 2 minutes, rest, ice 2 minutes, rest etc.) nothing seems to happen except perhaps encourage the sucker to grow bigger. Strange. Maybe the hot compress makes the blood flow more to the sight, thereby encouraging the white blood c
  14. Day 1 of my third pack of Marvelon and here I sit holding a hot green tea bag to my new massive cyst forming on my chin. I am so depressed by it. It hasn't turned red yet, but for the hell of it, i measured it and it is about 1cm across. It is beginning to hurt a little. I took 200mg of ibuprofen and soon I will put some steroid lotion on it and antibiotic topicals. I don't think the topicals do anything, but the steroid should reduce surface inflammation. (Anyone who does this should be carefu
  15. Hello all, I don't know if this is a common side effect of birth control or not. I couldn't find any information anywhere about it. Anyway, I have been on Marvelon 21 for 8 weeks now. My period use to last about 6 days. Before I started Marvelon my period had shortened to around 5 days. Now that I am taking Marvelon, it has shortened to two days. Is this normal or should I be concerned about early menopause? Thanks everyone
×